Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The completion of an abelian category


Author: H. B. Stauffer
Journal: Trans. Amer. Math. Soc. 170 (1972), 403-414
MSC: Primary 18E10
MathSciNet review: 0302738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Any category $ \underline{A}$ can be embedded in its right completion $ \underline{\hat{A}}$. When $ \underline{A}$ is small and abelian, this completion $ \underline{\hat{A}}$ is AB5 and the embedding is exact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18E10

Retrieve articles in all journals with MSC: 18E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0302738-0
PII: S 0002-9947(1972)0302738-0
Keywords: Right completion of a category, embedding theorem, AB5 category, left exact functors, adjoint functors
Article copyright: © Copyright 1972 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia